Advanced SearchSearch Tips
Isotropic Submanifolds of Real Space Forms
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 3,  2012, pp.271-278
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.3.271
 Title & Authors
Isotropic Submanifolds of Real Space Forms
Kim, Young-Ho;
  PDF(new window)
We study some functions defined on the unit tangent space, which are formed with the second fundamental form of submanifolds of a real space form. These give an exact expression of isotropy of submanifolds in a real space form and a relationship between intrinsic invariants and extrinsic ones.
unit tangent space;isotropic submanifold;
 Cited by
Ahn, S. S., Kim, D.-S. and Kim, Y. H., Submanifolds of Euclidean space with non- negative Ricci curvature, Kyungpook Math. J., 35(1995), 387-392.

Chen, B.-Y., Geometry of submanifolds, Marcel Dekker, New York, 1973.

Chen, B.-Y., Some pinching and classification theorems for minimal submanifolds, Arch. der Math., 60(1993), 568-578. crossref(new window)

Chen, B.-Y., Mean curvature and shape operator of isometric immersions in real space forms, Glasgow Math. J., 38(1996), 87-97 crossref(new window)

Chen, B.-Y., Some new obstructios to minimal and Lagragian isometric immersions, Japanese J. Math., 26(2000), 105-127.

Chen, B.-Y., What can we do with Nashs embedding theorem?, Soochow J. Math., 30(2004), 303-338.

Chen, B.-Y. and K. Yano, Pseudo-umbilical submanifolds in a Riemannian manifold of constant curvature, Diff. Geom., in honor of K. Yano, Kinikuniya, Tokyo, 61-71, 1972.

O'Neill, B., Isotropic and Kaehler immersions, Canad. J. Math., 17(1965), 907-915. crossref(new window)